# SDR SIMA20180319001

- Difficulty date: March 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 32,657 hours, 27,873 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Condition: Disconnected
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI-ICE FAILED EICAS.   PERFORMED A VISUAL INSPECTION OF ALL WING ANTI-ICE COMPONENTS AND ATTACHING LINES, AND FOUND THE LOW PRESSURE TRANSDUCER DAMPER TUBE ASSY TO WING ANTI-ICE DUCT WAS NOT CONNECTED TO WING ANTI-ICE DUCT, ATTACHED THE TUBE ASSY TO WING ANTI-ICE DUCT IAW AMM 30-11-08, LEAK AND OPS CHECKED GOOD.
